# SDR HNAA9690683

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Engine: Pwa PW120A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 3037223
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 31,691 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3221 - PHL-SBY - AT 1000 FEET ON CLIMB-OUT, THE NR 1 ENGINE OIL PRESSURE WARNING LIGHT CAME ON, OIL PRESSURE AT 20 PSI ON GAUGE.  THE CREW SHUTDOWN THE NR 1 ENGINE AND RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  INSPECTED THE NR 1 ENGINE, NO METAL CONTAMINATION FOUND IN MAIN OR RGB FILTERS AND CHIP DETECTORS.  SERVICED WITH 7 QUARTS OF OIL.  LATER AT RON MAINTENANCE, PERFORMED ENGINE OIL FILTER REMOVED AND REPLACED AND REPLACED FORWARD CENTRIFUGAL CARBON SEAL AS A PRECAUTION.  (M)
